# SDR SWIA201440154

- Difficulty date: October 24, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM LBL 9 AT BS 280 FOUND TO HAVE OVERSIZE HOLES WITH LOW ED ON THE FWD UPPER LOCATIONS.  INSTALLED ANGLES ON BEAM IAW REO.
